MAUDE Adverse Event Report: COVIDIEN MEDICAL PRODUCTS KENDALL SCD; SLEEVE, LIMB, COMPRESSIBLE

COVIDIEN MEDICAL PRODUCTS KENDALL SCD; SLEEVE, LIMB, COMPRESSIBLE
Model Number 29525
Medical Device Problem Codes Cut In Material (2454); Split (2537)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Upon triage the service tech found the pump to have a damaged power cord with exposed copper wires.
 
Additional Manufacturer Narrative
The scd 700 was evaluated for the reported condition of, ¿the pump has a damaged case¿.The unit was triaged and the customer¿s reported condition was confirmed and it was found that there was exposed copper wires on the unit's power cord.Power cord was inspected and a cut was found on the outer insulation.Approximately 2 inches of the internal wiring was pulled out of the cut creating a loop.The internal white wire had insulation damage, exposing copper.The internal black wire had insulation and wire damage, exposing internal copper.The pump was excessively damaged, so the root cause is categorized as customer misuse.All device history records are reviewed for quality inspections and parameter compliance prior to releasing the product for shipment.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer reports the pump has a damaged case.Upon triage the service tech found the pump to have a damaged power cord with exposed copper wires.

Brand Name
KENDALL SCD
Common Device Name
SLEEVE, LIMB, COMPRESSIBLE
Manufacturer (Section D)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CN  201114
MDR Report Key7611672
Report Number3006451981-2018-00455
Device Sequence Number157057
Product Code JOW
UDI-Device Identifier10884521129566
UDI-Public10884521129566
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/02/2025
Device Model Number29525
Device Catalogue Number29525
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2018
Initial Date Received by Manufacturer 06/14/2018
Supplement Date Received by Manufacturer06/14/2018
Initial Report FDA Received Date06/18/2018
Supplement Report FDA Received Date07/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;